Skip to content

Einstein spaces which are mapped conformally on each other

Brinkmann, H. W. (1925). Einstein spaces which are mapped conformally on each other. Mathematische Annalen, 119-145.

Type
Journal article
Intellectual base
Primary research
Year
1925
Pages
119-145
DOI
10.1007/bf01208647
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01208647

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:40553f7f1ae9 · see in the full table